# SDR SWAA2013121623382

- Difficulty date: November 27, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W115010920
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT GND WIRE DAMAGED.  R & R WIRE IAW AMM.
